• 26 days ago

    Masturbation

    Since I’ve been taking adderral it makes my penis extremely tiny down to a embarrassing 1 inch at most I highly doubt I can have sex because I also premature ejaculate before even getting a errection while masturbating I’m 34 and get the urge to do it up to 5 times a day I’ve tried pills techniques several things but I loose all control under 30 seconds while receiving a really intense to the point I can’t help being loud I feel like a complete fool is this normal are any suggestions are much needed

Responses

  • 25 days ago

    RE: Masturbation

    Hi One of the side effects of this drug is penis shrinkage, premature ejaculation and ED and for some it can reverse those same problems, the info offered is to see your doctor and tell him/her the same as you have said here, ASAP, I think you do need a drug change, but don't get fobbed off.

    After you have been off this drug for 3 months, get over to www.pegym.com there you can find out how to increase your penis size back to normal or even bigger, reason I said 3 months is to let this drug get clear of your system.

    NOWHARD